Volume 7, No.1 (2014)


  1. Some results associated with distortion bounds and coefficient inequalities for certain new subclasses of analytic functions
    Dragomir, Sever S.
    Abstract | PDF |


  2. Extension of Lacunary Statistical Convergence on Vector Valued Double Difference Sequence Space
    Basu, Anindita
    Abstract | PDF |


  3. The Method of Infinite Ascent Applied on 2p A6 + B3 = C2
    Jena, Susil Kumar
    Abstract | PDF |


  4. A Nonlinear Nonautonomous Delay Differential Inequality for Dissipativity of Lotka-Volterra Functional Differential Equations
    Xu, Liguang / He, Danhua
    Abstract | PDF |


  5. Fixed point theorems for set valued mappings in partially ordered G-metric space
    Kumar, Amit
    Abstract | PDF |


  6. On some new modular relations for a remarkable product of theta-functions
    Naika , M. S. Mahadeva / Chandankumar , S. / Hemanthkumar, B.
    Abstract | PDF |


  7. On radical classes of hemirings
    Inassaridze , Hvedri / Mai , Le Hoang / Tuyen, Nguyen Xuan
    Abstract | PDF |


  8. Fuzzy version of Meir-Keeler type contractive condition and existence of fixed point
    Manro, Saurabh / Kumar, Sanjay / Bhatia, S. S.
    Abstract | PDF |


  9. On ps-ro semiopen fuzzy set and ps-ro fuzzy semicontinuous, semiopen functions
    Chettri, Pankaj / Gurung, Subodh / Halder, Sourasree
    Abstract | PDF |


  10. Dependent T and existence of limit models
    Shelah, Saharon
    Abstract | PDF |